# SDR RAIA950211

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE16
- Condition: Out Of Adjust
- Location: Passenger Door
- Part time: 5,587 hours
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 7035 - PASSENGER DOOR LIGHT ILLUMINATED EN ROUTE TO STL.  MAINTENANCE CLEANED AND ADJUSTED PASSENGER DOOR MICROSWITCH.  SYSTEM OPERATION CHECK GOOD.  (X)
